# SDR QMLA2021060820026

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 7,033 hours, 28,758 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Terminal
- Condition: Arced
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN AFT CABIN.  FOUND LOOSE TERMINAL ARCING, MELTING HEAT SHRINK.
